... stomach problems. I also take prozac, cymbalta,tramadol, naproxen, blood pressure and thyroid meds and a sleeping pill. Before the increase I haven't had any stomach issues and I am trying to figure out why I am having them now with this small 15mg increase. Has anyone experienced anything like this?
No responses have yet been posted. Add your response to this question.
- Methylphenidate Information for Consumers
- Methylphenidate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2012 • 1 answer
Ritalin and sleeping pills to getter safe?I just tookRitalin and sleeping pills, nightquil. Am Idead
Posted 10 Mar 2015 • 1 answer
Posted 6 Aug 2015 • 0 answers
Posted 11 Dec 2016 • 1 answer
Posted 14 Jan 2017 • 1 answer